# SDR CA190524024

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: CC67013410
- Condition: Stiff
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE BOMBARDIER FSR REPORTED THAT THE FLIGHT DIVERTED TO STUTTGART AND DECLARED AN EMERGENCY WHEN THE PILOT NOTED PROBLEMS WITH THE ROLL CONTROL OF THE AIRCRAFT. THE LANDING WAS UNEVENTFUL. THE POST FLIGHT INVESTIGATION SHOWED SIGNS OF DE-ICING FLUID MIXED WITH WATER ON SEVERAL PULLEYS IN THE TRAILING EDGE OF THE WING, WHICH WOULD HAVE FROZEN AT ALTITUDE. THE RESIDE WAS CLEANED PER AMM 12-31-00-140-801 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  INVESTIGATING FURTHER. (TC# 20190524024)
